# SDR USAA920070811

- Difficulty date: August 29, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 28707
- Aircraft time: 43,401 hours, 17,785 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C-4 CHECK - NR 6003741, CORROSION ON FLOORBEAM, BS 365.25, LBL 11.5 - RBL 50.5.  REPAIRED FLOORBEAM, BS 365.25, LBL 11.5 - RBL 50.5 IAW USAIRWAYS TYPICAL REPAIR 53-15-01.
